# SDR 99T64R453EWA

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 520.168
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, LT MID-WIND LEADING EDGE OUTBOARD END SLOT VANE STA 520.168, HOLES WORN AND ELONGATED.  (EO).  FABRICATED REPAIR STRAP 12 INCHES BY 2.25 INCHES.  TREATED AND PRIMED.  INSTALLED CONICAL WASHERS AND INSTALLED REPAIR STRAP PER EO 99-174 WITH APPROVED 8110-3 DATED 10-4-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
